# SDR DALA13033600880

- Difficulty date: June 30, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 79,564 hours, 67,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12DEF EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE BROKEN AT SEAT TRACK. REPAIRED WIRE IAW SWPM 20-10. OPS CHECKED GOOD.
